Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 35, NWS Morristown, TN

May 11, 2015Carter County, Unicoi County, Washington County, Tennessee

NWS Morristown, TN issued this severe thunderstorm warning at May 11, 2015, 5:21 PM EDT for Carter County, Unicoi County, Washington County, Tennessee. It was in force for 39 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2015, 5:21 PM EDT (21:21 UTC)
Expired
May 11, 2015, 6:00 PM EDT
In force
39 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Carter County, TN, Unicoi County, TN, Washington County, TN

The radar

The Knoxville radar (KMRX), 106 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 5:25 PM EDTHAIL 0.25Erwin, TN
May 11, 5:30 PM EDTTSTM WND DMGErwin, TNFEW TREES DOWN.
May 11, 5:30 PM EDTHAIL 0.75Erwin, TN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 9.4 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2015-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2015-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
953 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
-15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

389 
WUUS54 KMRX 112121
SVRMRX
TNC019-171-179-112200-
/O.NEW.KMRX.SV.W.0035.150511T2121Z-150511T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
521 PM EDT MON MAY 11 2015

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN WASHINGTON COUNTY IN EASTERN TENNESSEE...
  UNICOI COUNTY IN EASTERN TENNESSEE...
  SOUTHWESTERN CARTER COUNTY IN EASTERN TENNESSEE...

* UNTIL 600 PM EDT

* AT 520 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BANNER
  HILL...OR NEAR ERWIN...MOVING NORTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ELIZABETHTON...ERWIN...HAMPTON...BANNER HILL...UNICOI...
  EMBREEVILLE...LIMESTONE COVE...MILLIGAN COLLEGE AND ROAN MOUNTAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3612 8203 3612 8205 3610 8208 3611 8213
      3615 8215 3614 8218 3616 8222 3613 8225
      3613 8230 3612 8233 3612 8235 3609 8240
      3600 8247 3614 8255 3636 8216 3614 8202
TIME...MOT...LOC 2120Z 242DEG 17KT 3610 8242 

HAIL...1.00IN
WIND...60MPH
 
$$

TG
1 follow-up statement
115 
WWUS54 KMRX 112140
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
540 PM EDT MON MAY 11 2015

TNC019-171-179-112200-
/O.CON.KMRX.SV.W.0035.000000T0000Z-150511T2200Z/
WASHINGTON TN-UNICOI TN-CARTER TN-
540 PM EDT MON MAY 11 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR SOUTHEASTERN WASHINGTON...UNICOI AND SOUTHWESTERN CARTER
COUNTIES...

AT 539 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BANNER 
HILL...OR NEAR ERWIN...MOVING NORTHEAST AT 20 MPH. DIME SIZED HAIL 
WAS REPORTED IN ERWIN AS THIS STORM MOVED THROUGH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ELIZABETHTON...ERWIN...HAMPTON...BANNER HILL...UNICOI...
EMBREEVILLE...LIMESTONE COVE...MILLIGAN COLLEGE AND ROAN MOUNTAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS 
OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS 
ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN HEAR 
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3612 8203 3612 8205 3610 8208 3611 8213
      3615 8215 3614 8218 3616 8222 3613 8225
      3613 8230 3612 8233 3612 8235 3609 8240
      3600 8247 3614 8255 3636 8216 3614 8202
TIME...MOT...LOC 2139Z 242DEG 17KT 3614 8232 

HAIL...0.88IN
WIND...60MPH
 
$$

TG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 3:17 PM EDT, 2 hours 4 minutes earlier.

Area forecast discussion, May 11, 3:17 PM EDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
317 PM EDT MON MAY 11 2015

.SHORT TERM (TONIGHT AND TUESDAY)...A THETA-E BOUNDARY WAS LOCATED
ALONG THE PLATEAU HELPING TO FOCUS INSTABILITY (CAPE OF 1500
J/KG+). COMBINATION OF MID-LEVEL DRY AIR AND WINDS ALOFT HAVE
RESULTED IN ISOLATED REPORTS OF STRONG WINDS WITH DAMAGE ACROSS
FENTRESS COUNTY. MAIN CONCERN WITH AFTERNOON/EVENING STORMS WILL
REMAIN STRONG WINDS AND MARGINAL HAIL WITH LOCALIZED HEAVY
RAINFALL.

PLATEAU COUNTY STORMS WILL LIFT NORTH WITH ADDITIONAL STORM
DEVELOPMENT EXPECTED OVER NORTHEAST TENNESSEE/SOUTHWEST VIRGINIA
INTO THIS EVENING. A BREAK IN THE CONVECTION IS EXPECTED THIS
EVENING...BUT MODELS SHOW BETTER UPPER SUPPORT (DIVERGENCE ALOFT)
AND PASSAGE OF FROPA EARLY TUESDAY MORNING. ANOTHER SCATTERED-
BROKEN LINE OF STORMS WILL MOVE ACROSS THE REGION...EXITING THE
AREA BY 15Z TUESDAY.

A RIDGE OF HIGH PRESSURE WILL BUILD INTO THE AREA TUESDAY WITH
DRIER AIR ADVECTING INTO THE REGION.

.LONG TERM (TUESDAY NIGHT THROUGH MONDAY)...
AN UPPER-LEVEL RIDGE OF HIGH PRESSURE CENTERED OVER THE FLORIDA
GULF COAST WILL BECOME AMPLIFIED OVER THE REGION WEDNESDAY INTO
THURSDAY...BRINGING CLEAR/MOSTLY CLEAR CONDITIONS AND A WARMING
TREND WITH HIGHS RETURNING WELL INTO THE 80S BY THURSDAY. A LOW
PRESSURE SYSTEM OVER THE MISSISSIPPI VALLEY WILL DRAG A WEAK FRONTAL
SYSTEM/SHORTWAVE INTO THE AREA THURSDAY NIGHT INTO FRIDAY...BRINGING
A CHANCE FOR SOME SHOWERS AND THUNDERSTORMS HEADING INTO FRIDAY. THE
REGION WILL THEN REMAIN UNDER A DEEP SOUTHERLY...MOIST GULF FLOW.
THUS...DESPITE A BROAD HIGH PRESSURE RIDGE OVER THE AREA...SOME
SCATTERED CONVECTION WILL BE POSSIBLE EACH DAY THIS WEEKEND
AS AN ADDITIONAL WEAK SHORTWAVE MOVES ALONG THE NORTHERN PERIPHERY OF
THE RIDGE. A SLIGHT WARMING TREND WILL ALSO CONTINUE WITH HIGHS
RETURNING MID 80S BY SUNDAY...THOUGH CLOUD COVER AND PRECIPITATION
CHANCES WILL IMPACT THIS ASPECT OF THE FORECAST...AND JUST HOW WARM
IT WILL GET.

&&

.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN             66  82  56  80 /  40  10   0   0
KNOXVILLE MCGHEE TYSON AIRPORT, TN  65  79  54  77 /  40  10   0   0
OAK RIDGE, TN                       65  81  52  77 /  40  10   0   0
TRI CITIES AIRPORT, TN              63  79  50  74 /  40  20   0   0

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...NONE.
VA...NONE.
&&
Hazardous weather outlook, May 11, 3:01 PM EDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
301 PM EDT MON MAY 11 2015

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-121915-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
301 PM EDT MON MAY 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED STRONG TO ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE
THROUGH THIS EVENING...AND AGAIN OVERNIGHT AS A COLD FRONT
APPROACHES THE REGION FROM THE WEST. THE MAIN THREATS WITH THE
STRONGEST ACTIVITY WILL BE DAMAGING WINDS UP TO 60 MPH...AND
QUARTER SIZE HAIL. IN ADDITION...LOCALLY HEAVY DOWNPOURS MAY LEAD
TO LOCALIZED FLOODING OF LOW LYING AREAS...MINOR STREET FLOODING
AND RAPID SMALL STREAM RISES IN A FEW LOCATIONS AS WELL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON AND EVENING.

In the hours before

Special weather statement, May 11, 3:56 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
356 PM EDT MON MAY 11 2015

TNZ083>085-112030-
RHEA TN-MCMINN TN-MEIGS TN-
356 PM EDT MON MAY 11 2015

SIGNIFICANT WEATHER ADVISORY FOR RHEA...MCMINN...AND MEIGS COUNTIES
UNTIL 430 PM EDT...

AT 356 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTHWEST OF DECATUR...MOVING NORTHEAST AT 35 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ATHENS...DECATUR...PEAKLAND...OLD WASHINGTON...BIG SPRING...HILLSVIEW
AND CLEAR WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3540 8502 3568 8484 3554 8458 3533 8480
      3533 8482 3535 8485 3536 8488 3534 8488
      3532 8490
TIME...MOT...LOC 1956Z 216DEG 30KT 3542 8488

SR
Special weather statement, May 11, 4:03 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
403 PM EDT MON MAY 11 2015

TNZ071>074-112030-
BLOUNT SMOKY MOUNTAINS TN-NORTH SEVIER TN-SEVIER SMOKY MOUNTAINS TN-
NW BLOUNT TN-
403 PM EDT MON MAY 11 2015

SIGNIFICANT WEATHER ADVISORY FOR BLOUNT SMOKY MOUNTAINS...NORTH
SEVIER...SEVIER SMOKY MOUNTAINS...AND NW BLOUNT COUNTIES UNTIL 430 PM
EDT...

AT 403 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13
MILES SOUTHEAST OF MARYVILLE...MOVING NORTHEAST AT 20 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GATLINBURG...PIGEON FORGE...TOWNSEND...WALLAND...WEARS VALLEY...CADES
COVE AND ELKMONT.

LAT...LON 3561 8391 3585 8378 3574 8348 3557 8368
      3556 8377
TIME...MOT...LOC 2003Z 212DEG 16KT 3563 8378

SR
Special weather statement, May 11, 4:04 PM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
404 PM EDT MON MAY 11 2015

TNZ047-112100-
SOUTHEAST CARTER TN-
404 PM EDT MON MAY 11 2015

SIGNIFICANT WEATHER ADVISORY FOR SOUTHEAST CARTER COUNTY UNTIL 500 PM
EDT...

AT 404 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTH OF HAMPTON...OR 12 MILES SOUTHEAST OF ELIZABETHTON...
MOVING EAST AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ROAN MOUNTAIN AND ELK MILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3612 8203 3612 8205 3610 8208 3611 8210
      3611 8213 3615 8215 3614 8218 3616 8221
      3616 8222 3625 8224 3631 8199 3626 8195
      3626 8193
TIME...MOT...LOC 2004Z 261DEG 14KT 3618 8214

JW
Local storm report, May 11, 4:12 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
412 PM EDT MON MAY 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND DMG     3 NW HUNTSVILLE         36.44N 84.53W
05/11/2015                   SCOTT              TN   DEPT OF HIGHWAYS

            TREES DOWN ALONG HWY 27 NEAR HELENWOOD.

&&
Special weather statement, May 11, 4:45 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
445 PM EDT MON MAY 11 2015

TNZ067-068-086-112115-
ROANE TN-NORTHWEST MONROE TN-LOUDON TN-
445 PM EDT MON MAY 11 2015

SIGNIFICANT WEATHER ADVISORY FOR ROANE...NORTHWEST MONROE...AND
LOUDON COUNTIES UNTIL 515 PM EDT...

AT 445 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SWEETWATER...MOVING NORTHEAST AT 35 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LENOIR CITY...SWEETWATER...LOUDON...PHILADELPHIA...PAINT ROCK AND
BRADBURY.

LAT...LON 3558 8450 3558 8452 3561 8452 3561 8454
      3563 8452 3563 8458 3565 8459 3565 8461
      3566 8463 3589 8437 3574 8417 3571 8417
      3569 8416 3552 8447
TIME...MOT...LOC 2045Z 227DEG 31KT 3565 8449

SR
Special weather statement, May 11, 5:08 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
508 PM EDT MON MAY 11 2015

TNZ013-035-036-112145-
CAMPBELL TN-MORGAN TN-ANDERSON TN-
508 PM EDT MON MAY 11 2015

SIGNIFICANT WEATHER ADVISORY FOR CAMPBELL...MORGAN...AND ANDERSON
COUNTIES UNTIL 545 PM EDT...

AT 507 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR OLIVER SPRINGS...OR 8 MILES EAST OF WARTBURG...MOVING NORTHEAST
AT 35 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
OAK RIDGE...CLINTON...LA FOLLETTE...WARTBURG...OLIVER SPRINGS...
JACKSBORO...CARYVILLE...LAKE CITY...NORRIS...ROSEDALE...DISNEY AND
PETROS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3641 8411 3618 8395 3614 8400 3600 8432
      3605 8434 3605 8435 3599 8444 3598 8448
      3611 8458 3619 8446 3616 8444 3617 8440
      3620 8439 3621 8437 3624 8437
TIME...MOT...LOC 2107Z 236DEG 35KT 3608 8443

TG

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 12:23 PM EDTSpecial Weather StatementMRXHamilton52 min
May 11, 12:32 PM EDTSpecial Weather StatementMRXScott43 min
May 11, 12:51 PM EDTSpecial Weather StatementMRXMonroe24 min
May 11, 1:22 PM EDTSpecial Weather StatementMRXHamilton23 min
May 11, 1:32 PM EDTSpecial Weather StatementMRXCocke43 min
May 11, 2:11 PM EDTSpecial Weather StatementMRXRhea34 min
May 11, 2:22 PM EDTSpecial Weather StatementMRXScott38 min
May 11, 2:36 PM EDTSpecial Weather StatementMRXScott39 min
May 11, 2:49 PM EDTSpecial Weather StatementMRXVan Buren26 min
May 11, 3:01 PM EDTSpecial Weather StatementMRXMorgan29 min
May 11, 3:02 PM EDTSevere Thunderstorm WarningMRXScott28 min
May 11, 3:21 PM EDTSpecial Weather StatementMRXAnderson24 min
May 11, 3:31 PM EDTSevere Thunderstorm WarningMRXScott44 min
May 11, 3:37 PM EDTSpecial Weather StatementMRXUnicoi38 min
May 11, 3:39 PM EDTSpecial Weather StatementMRXBradley36 min
May 11, 3:42 PM EDTAreal Flood AdvisoryMRXScott3 hr
May 11, 3:44 PM EDTSpecial Weather StatementMRXCampbell31 min
May 11, 3:46 PM EDTSevere Thunderstorm WarningMRXCampbell, Morgan, Scott59 min
May 11, 3:47 PM EDTSpecial Weather StatementMRXBradley43 min
May 11, 3:56 PM EDTSpecial Weather StatementMRXMeigs34 min
May 11, 4:03 PM EDTSpecial Weather StatementMRXSevier27 min
May 11, 4:04 PM EDTSpecial Weather StatementMRXCarter56 min
May 11, 4:45 PM EDTSpecial Weather StatementMRXLoudon30 min
May 11, 5:08 PM EDTSpecial Weather StatementMRXAnderson37 min
May 11, 5:15 PM EDTSevere Thunderstorm WarningMRXCarter, Johnson45 min
May 11, 5:46 PM EDTSpecial Weather StatementMRXUnicoi, Washington44 min
May 11, 5:58 PM EDTSpecial Weather StatementMRXCarter, Johnson47 min
May 11, 6:38 PM EDTAreal Flood AdvisoryMRXCarter, Johnson112 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.